Publication detail

Explicit Criteria for Existence of Positive Solutions for a Scalar Differential Equations with Variable Delay in Critical Case.IF=0,72.

DIBLÍK, J. SVOBODA, Z. ŠMARDA, Z.

Original Title

Explicit Criteria for Existence of Positive Solutions for a Scalar Differential Equations with Variable Delay in Critical Case.IF=0,72.

English Title

Explicit Criteria for Existence of Positive Solutions for a Scalar Differential Equations with Variable Delay in Critical Case.IF=0,72.

Type

journal article - other

Language

en

Original Abstract

In the paper explicit criteria for existence of positive solutions for a scalar differential equations with variable delay in the critical case are derived. Examples comparing odl results with new ones are analysed.

English abstract

In the paper explicit criteria for existence of positive solutions for a scalar differential equations with variable delay in the critical case are derived. Examples comparing odl results with new ones are analysed.

Keywords

Explicit criteria, Positive solution, Scalar differential equations with delay, Critical case

RIV year

2008

Released

28.05.2008

Pages from

556

Pages to

564

Pages count

9

BibTex


@article{BUT48121,
  author="Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Explicit Criteria for Existence of Positive Solutions for a Scalar Differential Equations with Variable Delay in Critical Case.IF=0,72.",
  annote="In the paper explicit criteria for existence of positive solutions for a scalar differential equations with variable delay in the  critical case are derived.
Examples comparing odl results with new ones are analysed.",
  chapter="48121",
  journal="Computers and Mathematics with Applications",
  number="1",
  volume="56(2008)",
  year="2008",
  month="may",
  pages="556--564",
  type="journal article - other"
}